# SDR 2004UALA00027

- Difficulty date: January 10, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 57,633 hours, 7,209 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Malfunctioned
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK RIGHT DOOR SLIDE BATTERY LIGHT PRESS TO TEST FUNCTION INOP.  CHANGED BATTERIES.
